# SDR REXA2019061813899

- Difficulty date: January 31, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 601R35011
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OPENING LOWER SILL APPEARS TO BE CRACKED AT FS 589. 
REMOVED DAMAGE REPLACED RIVIT, NDT FOR DAMAGE REMOVAL, ALL DAMAGE REMOVED. TREATED PRIMED TOPCOATED AREA IAW BOMBI REO 601R-53-61-433. AAR SM 107
